MathSciNet Relay Station
MathSciNet bibliographic data
MR1765619 62G07 (62G20 62H30)
Lugosi, Gábor; Nobel, Andrew B. Adaptive model selection using empirical complexities. Ann. Statist. 27 (1999), no. 6, 1830–1864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement